# SDR SWAA2014033126619

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 32,891 hours, 18,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370021
- Part serial: 001664
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE FLAP DELAMINATED.  R & R FLAP IAW MM.
